| Model Number |
FXS4510C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 1 year and 13 days after implant placement.The bone quality was type i.The oral hygiene around implant site was moderate.Abnormal sensation around implant placement was observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.